# SDR DALA2022052603675

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Coupling
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CRACK COUPLING LOC. BTW FR79 AND FR80 ON STR26R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED COUPLING LOC. BTW FR79 AND FR80 ON STR26R AT AFT GALLEY AREA AS PER A330 SRM 51-42-11. (2250425)
